Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tapering too rapidly


[Te...]

Recommended Posts

Hi, been taking chlorazapate for 2+ years along with Lexapro, tapered Lexapro too quickly under advice of doctor, started having issues with  chlorazapate, but I didn’t realize all of it was the poly drugging that my body was going through...I immediately started dropping the dose of chlorazapate, so I went from 2X7.5 per day to which is 15mg to 5.6mg per day, total dose in a matter of 5 months...I don’t know what to do?? I get totally exhausted, depersonalization, ears ringing, barely functional..doctors don’t understand, help!
Link to comment
Share on other sites

Hello Teocali, Welcome to BenzoBuddies!

 

I just want to clarify the drug you're tapering, is it Clorazepate? (Tranxene)

 

I can see how miserable you are and yes, given you tapered the Lexapro too quickly, adding the Clorazepate taper so soon and so quickly is horrific.  I would suggest holding your current dose until you can hopefully stabilize, do you have enough pills to do this?  You might want to ask for suggestions on our Planning your taper (Taper Plans), there are many members who can advise you on what you can do to hopefully relieve some of your symptoms.

 

If you'd like to connect with others going through this you can start a thread on the  Withdrawal Support (during your taper) board, everyone knows what you're feeling.

 

Please let us know what you need, we get it.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...